ERA

Download the full-sized PDF of Averaging for Fundamental Solutions of Parabolic Equations.Download the full-sized PDF

Analytics

Share

Permanent link (DOI): https://doi.org/10.7939/R3959C83C

Download

Export to: EndNote  |  Zotero  |  Mendeley

Communities

This file is in the following communities:

Mathematical and Statistical Sciences, Department of

Collections

This file is in the following collections:

Research Publications (Mathematical and Statistical Sciences)

Averaging for Fundamental Solutions of Parabolic Equations. Open Access

Descriptions

Author or creator
Kouritzin, Michael
Additional contributors
Subject/Keyword
mathematics
parabolic partial differential equations
Cauchy
Type of item
Journal Article (Published)
Language
English
Place
Time
Description
Herein, an averaging theory for the solutions to Cauchy initial value problems of arbitrary order,ε-dependent parabolic partial differential equations is developed. Indeed, by directly developing bounds between the derivatives of the fundamental solution to such an equation and derivatives of the fundamental solution of an “averaged” parabolic equation, we bring forth a novel approach to comparingx-derivatives ofView the MathML sourceon View the MathML sourced×[0, T] to like derivatives ofView the MathML source(asε→0) under general regularity conditions and our basic hypothesis thatView the MathML sourcefor eachx, t(i.e., pointwise). The flexibility afforded by studing fundamental vis-à-vis specific solutions of these equations not only permitsε-dependent Cauchy data and provides a unified method of treating allx-derivatives ofuεup to order 2p−1 but also proves an invaluable tool when considering related problems of stochastic averaging. Our development was motivated by and retains a strong resemblance to the classical theory of parabolic partial differential equations. However, it will turn out that the classical conditions under which fundamental solutions are known to exist are somewhat unsuitable for our purposes and a modified set of conditions must be used.
Date created
1997
DOI
doi:10.7939/R3959C83C
License information
Rights
© 1997 Journal of Differential Equations. This version of this article is open access and can be downloaded and shared. The original author(s) and source must be cited. Non-commercial use only.
Citation for previous publication
Michael A. Kouritzin, Averaging for Fundamental Solutions of Parabolic Equations, Journal of Differential Equations, Volume 136, Issue 1, 1 May 1997, Pages 35-75, ISSN 0022-0396,  http://dx.doi.org/10.1006/jdeq.1996.3244
.

Source
Link to related item

File Details

Date Uploaded
Date Modified
2014-04-29T19:43:50.645+00:00
Audit Status
Audits have not yet been run on this file.
Characterization
File format: pdf (Portable Document Format)
Mime type: application/pdf
File size: 428754
Last modified: 2015:10:12 19:38:12-06:00
Filename: JDE_136_1997_35.pdf
Original checksum: 0e65191a89dbbdf07c0f41e8584e7fdb
Well formed: false
Valid: false
Status message: Invalid object number or object stream offset=427758
Activity of users you follow
User Activity Date